# SDR NACA2023011200001

- Difficulty date: January 12, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 9,999 hours, 9,999 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Fault Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWO ATTEMPTED STARTS OF APU, FAULT LIGHT BOTH TIMES. RESET APU CONTROL UNIT, RESTARTED APU AFTER RESET OPS CHECK OK EN REF B767 FIN 49-11-00 CONFIG 3 APU BITE PROCEDURE
